# SDR HNAA050034

- Difficulty date: April 5, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 28,906 hours, 32,017 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: DSC252B40124
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 28,906 hours, 32,017 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION NOSE GEAR DID NOT RETRACT, NR 2 HYDRAULIC QUANTITY DROPPED TO .5 QUARTS.  CREW PERFORMED EMERGENCY EXTENSION.  FOUND PRESSURE LINE TO NOSE GEAR DRAG STRUT ACTUATOR LEAKING.  REMOVED AND REPLACED LINE AND COMPLIED WITH GEAR SWINGS.
